• Users Online: 353
  • Home
  • Print this page
  • Email this page
Home About us Editorial board Ahead of print Current issue Search Archives Submit article Instructions Subscribe Contacts Login 
CASE REPORT
Year : 2019  |  Volume : 5  |  Issue : 2  |  Page : 107-109

D-penicillamine-induced elastosis perforans serpiginosa in a case of Wilson's disease


1 Department of Dermatology, Venereology and Leprosy, Seth G.S. Medical College and KEM Hospital, Mumbai, Maharashtra, India
2 Department of Gastroenterology, Jaslok Hospital, Mumbai, Maharashtra, India

Correspondence Address:
Dr. Shefali Saini
Room No. 905, UG/PG Hostel, Seth G.S. Medical College and KEM Hospital, Parel, Mumbai - 400 012, Maharashtra
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ijdd.ijdd_53_19

Rights and Permissions

The use of D-penicillamine has been well established in various disorders, mainly Wilson's disease, cystinuria, and rheumatoid arthritis. Elastosis perforans serpiginosa (EPS) is a rare perforating dermatosis, occurring as an uncommon sequel of long-term high-dose D-penicillamine therapy. We present a rare case of EPS in a known case of Wilson's Disease on D-penicillamine therapy. Biopsy revealed characteristic “lumpy-bumpy” elastic fibers, a finding specific to penicillamine-induced EPS.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed107    
    Printed0    
    Emailed0    
    PDF Downloaded13    
    Comments [Add]    

Recommend this journal